Login | Register

Items where Author is "PROPPE, HARALD"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

LI, ZHENYANG, GÓRA, PAWEŁ, BOYARSKY, ABRAHAM, PROPPE, HARALD and ESLAMI, PEYMAN (2013) Family of piecewise expanding maps having singular measure as a limit of ACIMs. Ergodic Theory and Dynamical Systems, 33 (01). pp. 158-167. ISSN 0143-3857

This list was generated on Thu Nov 14 03:15:16 2019 EST.
Back to top Back to top